Locally cyclotomic tower of a number field

被引:0
作者
Jaulent, JF [1 ]
Maire, C [1 ]
机构
[1] Univ Bordeaux 1, Lab A2X, F-33405 Talence, France
来源
ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG | 2000年 / 70卷
关键词
D O I
10.1007/BF02940915
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We adapt some recent results on Hilbert l-towers of number fields to locally cyclotomic l-towers (i.e. logarithmic towers).
引用
收藏
页码:239 / 250
页数:12
相关论文
共 10 条
[1]  
[Anonymous], ALGEBRAIC NUMBER THE
[2]   Algorithmic approach to the logarithmic class group [J].
Diaz, FDY ;
Soriano, F .
JOURNAL OF NUMBER THEORY, 1999, 76 (01) :1-15
[3]  
GRAS G, 1973, ANN I FOURIER, V23, P1
[4]   On the growth of p-class groups in p-class field towers [J].
Hajir, F .
JOURNAL OF ALGEBRA, 1997, 188 (01) :256-271
[5]  
Jaulent J.-F., 1998, J. Theorie Nombres Bordeaux, V10, P355, DOI [DOI 10.5802/JTNB.2333, DOI 10.5802/JTNB.2336]
[6]  
Jaulent J.-F., 1994, J. Theorie Nombres Bordeaux, V6, P301
[7]  
Jaulent JF, 1999, ARCH MATH, V73, P132, DOI 10.1007/s000130050378
[8]  
Maire C, 1997, MANUSCRIPTA MATH, V92, P303, DOI 10.1007/BF02678196
[9]   CLASS FIELD TOWERS AND ESTIMATIONS OF DISCRIMINANTS [J].
MARTINET, J .
INVENTIONES MATHEMATICAE, 1978, 44 (01) :65-73
[10]  
SCHOOF R, 1986, J REINE ANGEW MATH, V372, P209